# SDR SWAA2023021600293

- Difficulty date: February 8, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 551FB BEAM ASSY (P/N: 115A2753-13) WITH ENLONGATED BUSHING HOLE.<[01] REMOVED BEAM ASSY P/N: 115A2753-13 WITH ENLONGATED BUSHING HOLE AT PANEL 551 FB AS PER BOEING 737-700 SRM 51-40-02-0G-0;[02] VERIFIED;[03] RECEIVED NEW BEAM ASSY P/N115A2753-13 WITH PILIOTED HOLE LOCATION; OK TO DRILL PILIOT HOLES UP TO FINAL SIZE ; TREAT & PRIME;[04] OK TO INSTALL NEW BEAM ASSY.;[05] PARTIALLY INSTALLED BEAM ASSY P/N: 115A2753-13 AT PANEL 551 FB AS PER BOEING 737-700 SRM 51-40-02-0G-0. PENDING NUTPLATES INSTALLATION.;[06] COMPLETED BEAM ASSY INSTALLATION AS PER B737-700 SRM 51-40-02-0G-0;P/N 115A2753-13.;[07] VERIFIED STEP 6
